# SDR QXEA2018103000391

- Difficulty date: October 30, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00669
- Aircraft time: 3,827 hours, 2,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD 2 PHOTO-LUMINESCENT STRIP ARE DARK. "L" SHAPED 2 SEGMENTS AT THE FWD END. REMOVED FROM SERVICE. REMOVED AND REPLACED WITH NEW 2 PHOTO-LUMINESCENT STRIPS ON FWD END NEAR GALLEY PER MM TASKS 33-50-21-000-801-A AND 33-50-21-400-801-A. CHECK GOOD. RETURNED TO SERVICE.
